# SDR AALA20061127

- Difficulty date: November 30, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY ESCAPE PATH LIGHT AT FORWARD LAVATORY WILL NOT TURN ON FROM FLIGHT DECK.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT FORWARD LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
